Skip to Content

Can seroquel have any adverse reactions with klonipin, albuteral, and advair?

Question is Closed
Report Favorite

Answers (3)


11 Feb 2012

Hello Katie. If you can, take the Seroquel in the evening or at bedtime. That way, the two, meaning Klonopin and the Seroquel will have a less sedateing effect on you. Make things more managable. Good health and wishes,pledge

Votes: +0

11 Feb 2012

If you take seroquel (anti-psychotic)and Klonopin (tranquilizer) at night, should have no problems while you are getting used to them, The inhalers albuterol and advair have todo with breathing, not your head.
The Happy Hippie,

Votes: +0

15 May 2010

Seroquel will interact with Klonopin and make you very tired and you may want to do nothing but sleep. It shouldn't react with the inhalers though. Be careful if you mix the Seroquel and Klonopin. Do not drive when using both of those together your reflexes will be way off and you may fall asleep at the wheel and get hurt. Good luck to you.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Adverse reactions to Eovist--source of data?

Hello; I am trying to get Eovist on formulary atr my hospital and the table provided with adverse? Reactions in this article is very helpful; ...

2 answers 21 Oct 2010

Has anyone had any adverse reactions to Viibryd?

I have had trouble with depression at times, but my Dr. gave me viibryd, and I had quite a few adverse reactions to it--extreme crying jags,some ...

1 answer 21 Dec 2011

Advair Diskus - My son is on advair and he's had 3 critical astma attacks,I'm wondering is this?

... advair working before he was put on advair be haven't had a asthma attack in over 10 years

3 answers 10 Feb 2012

What is the best way to go about seeking specific information about a particular drug?

I need specific details for each drug I list. For Example: I need all of the following for each of these drugs. Lipitor, Nexium, Plavix, Advair ...

3 answers 29 Aug 2014